MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD
Model Number 4592
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited high pacing threshold.The lead was partially explanted and a portion remains implanted.A new lead was implanted.No additional adverse patient effects were reported.

Brand Name
ACUITY SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23971099
Report Number2124215-2026-00540
Device Sequence Number9295565
Product Code LWP
UDI-Device Identifier00802526423109
UDI-Public(01)00802526423109(17)160116
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/16/2016
Device Model Number4592
Device Catalogue Number4592
Device Lot Number150306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date06/24/2026
Date Device Manufactured01/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale